# SDR SIMA200516801

- Difficulty date: June 2, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 4,916 hours, 4,299 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED THE CENTER SILL TO REMOVE THE CORROSION.  PERFORMED EDDY CURRENT WITH NO REJECTABLE INDICATIONS.  FABRICATED 2 DOUBLERS FOR REPAIR.  REPAIR DONE IAW SRM.  (K)
